MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CATH LAB PACK

Medline Industries, LP MEDLINE; CATH LAB PACK
Catalog Number DYNJ30955N
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the dressing has weak adhesive".
 
Additional Manufacturer Narrative
The customer reported that the dressing has weak adhesive; the issue did not occur during patient use and no injury occurred.No sample or photo was received for the investigation; device history records were reviewed with no non-conformances noted, and the bill of materials and pack build were reviewed with no issues identified that would likely contribute to the reported issue.At this time, medline was unable to confirm the reported defect, as no physical sample or detailed photographic evidence was provided.The cause was unconfirmed, with sample required to determine cause, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CATH LAB PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50913767
Report Number1417592-2026-51836
Device Sequence Number17586960
Product Code OES
UDI-Device Identifier10198459433108
UDI-Public10198459433108
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ30955N
Device Lot Number25GBP236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown